Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Systems of inequalities involving convex functions
HTML articles powered by AMS MathViewer

by Ky Fan, Irving Glicksberg and A. J. Hoffman PDF
Proc. Amer. Math. Soc. 8 (1957), 617-622 Request permission
References
    N. Bourbaki, Espaces vectoriels topologiques, Chapters I, II, Paris, 1953.
  • Walter B. Carver, Systems of linear inequalities, Ann. of Math. (2) 23 (1922), no. 3, 212–220. MR 1502612, DOI 10.2307/1967919
  • Ky Fan, On systems of linear inequalities, Linear inequalities and related systems, Annals of Mathematics Studies, no. 38, Princeton University Press, Princeton, N.J., 1956, pp. 99–156. MR 0087901
  • J. Farkas, Theorie der einfachen Ungleichungen, J. Reine Angew. Math. vol. 124 (1902) pp. 1-27.
  • David Gale, Harold W. Kuhn, and Albert W. Tucker, Linear programming and the theory of games, Activity Analysis of Production and Allocation, Cowles Commission Monograph No. 13, John Wiley & Sons, Inc., New York, N.Y.; Chapman & Hall, Ltd., London, 1951, pp. 317–329. MR 0046018
  • John von Neumann and Oskar Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, N.J., 1944. MR 0011937
  • H. Weyl, Elementare Theorie der konvexen Polyeder, Comment. Math. Helv. 7 (1934), no. 1, 290–306 (German). MR 1509514, DOI 10.1007/BF01292722
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.0X
  • Retrieve articles in all journals with MSC: 90.0X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 8 (1957), 617-622
  • MSC: Primary 90.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1957-0087574-2
  • MathSciNet review: 0087574